# SDR HEEA080066

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,983 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407350300101
- Part serial: 0222
- Condition: Leaking
- Location: Emergency Float
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD FLOAT BAG LEAKING THROUGH CHECK VALVE.
